# SDR ASAA2021011633902

- Difficulty date: January 16, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,368 hours, 14,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 # 1 ENG MAINT FAULT 75-30401; THE VSV POSITION SIGNAL DISAGREE. SHORT TIME FAULT. GROUNDED - YES. PER B737-800 FIM 75-31 TASK 804 INITIAL EVALUATION L & R ACTUATORS GVI GOOD AND ELECTRICAL CHECKS PASS. NO FAULTS IN ENG HISTORY. EEC BITE NO FAULT. ACTUATORS TEST PASS. REPAIR CONFIRMATION SUCCESSFUL.
